# SDR AALA20031440

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 18c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT IS BROKEN AT SEAT 18C.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
